About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 264910, 9 pages
http://dx.doi.org/10.1155/2013/264910
Research Article

Implicit Iterative Scheme for a Countable Family of Nonexpansive Mappings in 2-Uniformly Smooth Banach Spaces

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 1 January 2013; Accepted 22 March 2013

Academic Editor: Qamrul Hasan Ansari

Copyright © 2013 Ming Tian and Xin Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Implicit Mann process and Halpern-type iteration have been extensively studied by many others. In this paper, in order to find a common fixed point of a countable family of nonexpansive mappings in the framework of Banach spaces, we propose a new implicit iterative algorithm related to a strongly accretive and Lipschitzian continuous operator and get strong convergence under some mild assumptions. Our results improve and extend the corresponding conclusions announced by many others.